# SDR AALA202210202081

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 17,517 hours, 7,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR HARD TO ARM / DISARM. ADJUSTED GIRT BAR DOOR CLIP PER AMM 25-66-01.
